# SDR QXEA2020012800055

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 42,701 hours, 44,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT STRIP AND CARPET LOOSE IN FRONT OF FORWARD GALLEY.  REMOVED FROM SERVICE. SECURED LOOSE CARPET. NO FURTHER DEFECTS NOTED AT THIS TIME.
